×

zbMATH — the first resource for mathematics

Some families of multivariate symmetric distributions related to exponential distribution. (English) Zbl 0635.62035
This paper introduces a family of multivariate symmetric distributions, which includes the one with i.i.d. exponential components as its special member. This family, denoted by \(F_ n\), is defined as scale mixtures of the uniform distribution on the surface of the \(l_ 1\) unit sphere and studied from several aspects such as distribution functions, probability density functions, marginal and conditional distributions and components’ independence.
A more general family \(T_ n\) in which the survival functions are functions in \(l_ 1\) norm and an important subset \(D_{n,\infty}\) of scale mixtures of random vectors with i.i.d. exponential components are also discussed. The relationships among these three families and some applications are given.

MSC:
62H05 Characterization and structure theory for multivariate probability distributions; copulas
62H10 Multivariate distribution of statistics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Block, H.W, Multivariate exponential distribution, (), 55-59
[2] Cambanis, S; Huang, S; Simons, G, On the theory of elliptically contoured distributions, J. multivariate anal., 11, 368-385, (1981) · Zbl 0469.60019
[3] Cambanis, S; Keener, R; Simons, G, On α-symmetric multivariate distributions, J. multivariate anal., 13, 213-233, (1983) · Zbl 0513.60024
[4] Chemielewski, M.A, Elliptically symmetric distributions: review and bibliography, Internat. statis. rev., 49, 67-74, (1981) · Zbl 0467.62047
[5] Eaton, M.L, On the projections of isotropic distributions, Ann. statist., 9, 391-400, (1981) · Zbl 0463.62016
[6] Edwards, J, ()
[7] Feller, W, ()
[8] Gupta, R.D; Richards, D.St.P, Multivariate Liouville distributions, J. multivariate anal., 23, 233-256, (1987) · Zbl 0636.62038
[9] Jensen, D.R, Multivariate distributions, (), 43-55
[10] Johnson, N.L; Kotz, S, ()
[11] Marshall, A.W; Olkin, I, Multivariate exponential distributions, Marshall-Olkin, (), 59-62
[12] Ressel, P, De Finetti-type theorems: an analytical approach, Ann. probability, 13, 898-922, (1985) · Zbl 0579.60012
[13] Williamson, R.E, Multiply monotone functions and their Laplace transforms, Duke math. J., 23, 189-207, (1956) · Zbl 0070.28501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.